Q. Can the use of Vepan 500mg Tablet cause diarrhea?
Yes, the use of Vepan 500mg Tablet can cause diarrhea. It is an antibiotic which kills the harmful bacteria. However, it also affects the helpful bacteria in your stomach or intestine and causes diarrhea. If diarrhea persists, talk to your doctor about it.
Q. What if Vepan 500mg Tablet doesn't work?
Talk to your doctor if Vepan 500mg Tablet doesn't seem to work for you. Your doctor may increase the dose of Vepan 500mg Tablet or switch you to an alternate option, which may work for you.
Q. What if I don't get better after using Vepan 500mg Tablet?
Inform your doctor if you don't feel better after finishing the full course of treatment. Also, inform him if your symptoms are getting worse while using this medicine.
Q. Can I stop taking Vepan 500mg Tablet when my symptoms are relieved?
No, do not stop taking Vepan 500mg Tablet and complete the full course of treatment even if you feel better. Your symptoms may improve before the infection is completely cured.
Q. Is Vepan 500mg Tablet good for urinary tract infection?
Vepan 500mg Tablet is a relatively safe and effective antibiotic that is available for the treatment of uncomplicated urinary tract infection (UTI).
Q. Is Vepan 500mg Tablet safe?
Vepan 500mg Tablet is safe if used at prescribed doses for the prescribed duration as advised by your doctor
Information last updated by Dr. Varun Gupta, MD Pharmacology on 18th Feb 2020. The medicine details are for information purpose only. Consult a doctor before taking any medicine.